# SDR DALA2021061103193

- Difficulty date: June 3, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 64,895 hours, 21,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 EMERGENCY EXIT COVER AT 27ABC WILL NOT SECURE. CORRECTIVE ACTION: REMOVED AND REPLACED COVER IAW B757 AMM 52-22. (7334792)
